# SDR K3HA990014

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1351
- Condition: Failed
- Location: Row 32
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AND PASSENGER ROW 32 EMERGENCY PATH LIGHTS INOP.  REMOVE AND REPLACE LAMP ON AFT CARGO DOOR AND CLEAR LENS WITH LAMP AT PASSENGER ROW 32 ON EMERGENCY PATH LIGHTING IAW 33-50-01 MM OPS CHECKED GOOD.  (CLEAR LENS P/N 07912 NSN)
